# SDR UPS99630013

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 1135710042A
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNLOAD, K LOADER DAMAGED RIGHT O/B AILERON.  REMOVED AND REPLACED RT OUTBD AILERON PER MM 27-11-62 P/N 11357100-42A, S/N OFF 0013 01, S/N ON 1239.
